Open Access
Translator Disclaimer
October, 1977 Equilibrium Measures for Semi-Markov Processes
David R. McDonald
Ann. Probab. 5(5): 818-822 (October, 1977). DOI: 10.1214/aop/1176995726

Abstract

This paper simplifies and extends previous results on the existence of an equilibrium or stationary measure for the age process associated with a semi-Markov chain: $$(\mathbf{I}_{(t)}, \mathbf{Z}_{(t)}) = \text{(last state entered before time t}$$, $$\text{duration of this last sojourn up to} t$$).

Citation

Download Citation

David R. McDonald. "Equilibrium Measures for Semi-Markov Processes." Ann. Probab. 5 (5) 818 - 822, October, 1977. https://doi.org/10.1214/aop/1176995726

Information

Published: October, 1977
First available in Project Euclid: 19 April 2007

zbMATH: 0386.60066
MathSciNet: MR455142
Digital Object Identifier: 10.1214/aop/1176995726

Subjects:
Primary: 60K05
Secondary: 60B99, 60J10, 60K15

Rights: Copyright © 1977 Institute of Mathematical Statistics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.5 • No. 5 • October, 1977
Back to Top